Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy arms, swelling in fingers. On antibiotics for sinus infection. Causes for symptoms?

my arms are itchy like crazy and my right hand middle finger seems to be a lil swollen no rash or anything is present.. im 27 year old female 4 11 .. it was itchy like crazy last night but seems to not itch at all today.. i have been on antiobotic due to a sinus infection but i have took that before.. was wondering what in the world it could be?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are having drug allergy due to the antibiotic.
You should stop the medicine you are taking and you should consult your treating doctor for switching over to some other medicine for sinus infection.
It is not necessary that if you have taken any medicine before, it will not cause allergy.

You should take some antiallegry like Fexofenadine 120 mg. This will also help in your sinus infection.
Take any medicine uder medical supervision only.

I hope this is helpful to you.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor